# SDR HALA20240415096

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,747 hours, 2,441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER HPR ENG 2 FIRE LOOP B FAULT. FOUND PYLON RAMP ASSY NO GOOD AND 4002WD2 ELEMENT SHORTING TO GROUND. NEED TO BE REPLACED. REMOVED & REPLACED AGB 4002WD2 DETECTOR PER AMM 26-12-17. REMOVED AND REPLACED #2 ENGINE PYLON FIRE-DETECTOR RAMP ASSEMBLY PER AMM 26-12-16. OPS PENDING. TEST FAILED. REMOVED PYLON RAMP ASSY. INSTALLED PYLON RAMP ASSY. PER AMM 26-12-16. OPS CHECK FAILED. FOUND WIRE HARNESS LOOP B (41WD2 & 42WD2) SHORTING TO GND. REMOVED & REPLACED 41WD2 & 42WD2 PER AMM 26-12-63. OPERATION CHECK OK PER AMM 26-12-00.
